Please use this identifier to cite or link to this item:
|Title:||On the covering structures of two classes of linear codes from perfect nonlinear functions||Authors:||Li, Chao
|Keywords:||DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory||Issue Date:||2009||Source:||Li, C., Ling, S., & Qu, L. (2009). On the Covering Structures of Two Classes of Linear Codes From Perfect Nonlinear Functions. IEEE Transactions on Information Theory, 55(1), 70-82.||Series/Report no.:||IEEE transactions on information theory||Abstract:||In this paper, the weight distributions of two classes of linear codes based on all known explicit perfect nonlinear functions from Fqm to itself are determined using a unified approach. All the minimal codewords of these codes are characterized according to their weights, which suggests that their covering structures are determined. Finally, all the minimal access sets of the secret sharing schemes based on their dual codes are obtained.||URI:||https://hdl.handle.net/10356/96412
|ISSN:||0018-9448||DOI:||http://dx.doi.org/10.1109/TIT.2008.2008145||Rights:||© 2009 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2008.2008145].||metadata.item.grantfulltext:||open||metadata.item.fulltext:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|66. On the covering structures of two classes of linear codes from perfect nonlinear functions.pdf||329.08 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.